Patient safety alert – Support to minimise the risk of distress and death from inappropriate doses of naloxone

Source:  NHS England

Follow this link for item

Date of publication: October 2015

Publication type: Safety alert

In a nutshell: A patient safety alert has been issued by NHS England to support providers of NHS funded care to minimise the risk of distress and death caused by inappropriate doses of naloxone.  The new ‘Stage 2: Resource’ alert highlights a number of resources now available to help providers ensure their local protocols and training related to naloxone reflect best practice.

Length of Publication: 1 webpage

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: